# SDR UPS99230810

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CHECKED EMERGENCY LIGHT SYSTEM, FOUND FLIGHT DECK EMERGENCY LIGHT INOP.  REPLACED FLIGHT DECK EMERGENCY LIGHT BATTERIES AS PER MM 33-50-101 PAGE 201.
